Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 10, NWS Midland/Odessa, TX

May 24, 2014Pecos County, Terrell County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at May 24, 2014, 11:08 PM CDT for Pecos County, Terrell County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2014, 11:08 PM CDT (04:08 UTC)
Expired
May 25, 2014, 3:00 AM CDT
In force
4 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

Counties Pecos County, TX, Terrell County, TX

The radar

The Midland/Odessa radar (KMAF), 160 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 4.1 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2014-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 953 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2014-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 245 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
953 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
245 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

155 
WGUS54 KMAF 250408
FFWMAF
TXC371-443-250800-
/O.NEW.KMAF.FF.W.0010.140525T0408Z-140525T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1108 PM CDT SAT MAY 24 2014

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN PECOS COUNTY IN SOUTHWEST TEXAS...
  NORTHERN TERRELL COUNTY IN SOUTHWEST TEXAS...

* UNTIL 300 AM CDT

* AT 1103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED 
  FLASH FLOODING FROM THUNDERSTORMS 21 MILES WEST OF TERRELL COUNTY
  GAS PLANT...OR  18 MILES NORTHEAST OF SANDERSON...MOVING NORTHEAST
  AT 15 MPH. RADAR INDICATES OVER 3 INCHES OF RAIN HAVE FALLEN IN
  PARTS OF TERRELL COUNTY OVER THE LAST HOUR...WITH ADDITIONAL
  RAINFALL EXPECTED FROM ONGOING THUNDERSTORMS.

* THE THUNDERSTORM PRODUCING FLASH FLOODING WILL AFFECT THE FOLLOWING
LOCATIONS...
  SHEFFIELD...
  TERRELL GAS PLANT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO
HIGHER GROUND.

&&

LAT...LON 3020 10252 3043 10263 3097 10194 3092 10187
      3089 10188 3086 10185 3076 10183 3066 10177
      3065 10170 3062 10165 3055 10164 3052 10168
      3047 10169 3042 10174 3040 10169 3034 10165
      3032 10174 3019 10176 3016 10197

$$


HUFFMAN
1 follow-up statement
486 
WGUS74 KMAF 250601
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
101 AM CDT SUN MAY 25 2014

TXC371-443-250800-
/O.CON.KMAF.FF.W.0010.000000T0000Z-140525T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PECOS-TERRELL-
101 AM CDT SUN MAY 25 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
NORTHERN TERRELL AND SOUTHEASTERN PECOS COUNTIES...

AT 1258 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A THUNDERSTORM CAPABLE OF PRODUCING FLASH FLOODING.  THIS STORM
WAS LOCATED 13 MILES NORTHWEST OF TERRELL COUNTY GAS PLANT...OR 18 MILES
SOUTHWEST OF SHEFFIELD...MOVING EAST AT 20 MPH.  VERY HEAVY RAIN HAS
FALLEN TONIGHT IN PECOS AND TERRELL COUNTIES... AREA RESIDENTS ARE
URGED TO USE CAUTION.

THE THUNDERSTORM PRODUCING FLASH FLOODING WILL AFFECT THE FOLLOWING
LOCATIONS...TERRELL COUNTY GAS PLANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO
HIGHER GROUND.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR SOUTHWEST TEXAS.

&&

LAT...LON 3020 10252 3043 10263 3097 10194 3092 10187
      3089 10188 3086 10185 3076 10183 3066 10177
      3065 10170 3062 10165 3055 10164 3052 10168
      3047 10169 3042 10174 3040 10169 3034 10165
      3032 10174 3019 10176 3016 10197

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at May 24, 9:57 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, May 24, 9:57 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
957 PM CDT Sat May 24 2014

.DISCUSSION...
Changes are being made to the watches, TOR watch 181 is being
replaced with SVR watch 183 across SE NM, W/NW PB, and cntrl PB. Also
the TOR watch is expiring across the Srn PB and most of the Lower
Trans Pecos, however Terrell Co will be included in the new watch.
Large scale ascent is evident in cooling tops to west and vigorous
convection across SE NM. High resolution models continue to develop
precip into the night across the PB. Tornado threat has mostly diminished
with convection now to be mostly elevated. Products are being updated.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 82  63  79  63  /  70  70  70  40
BIG SPRING TX              86  65  77  65  /  70  70  70  60
CARLSBAD NM                85  60  84  61  /  60  40  40  20
DRYDEN TX                  95  69  86  68  /  30  40  40  40
FORT STOCKTON TX           89  66  86  65  /  40  40  40  40
GUADALUPE PASS TX          80  55  77  57  /  40  30  30  20
HOBBS NM                   82  60  80  61  /  70  70  60  30
MARFA TX                   88  55  82  54  /  30  30  30  20
MIDLAND INTL AIRPORT TX    84  65  79  65  /  70  70  60  50
ODESSA TX                  83  65  80  64  /  60  60  60  50
WINK TX                    86  65  87  65  /  60  60  60  30

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH through Sunday afternoon FOR THE FOLLOWING
     ZONES... Central Lea County...Eddy County Plains...
     Guadalupe Mountains of Eddy County...Northern Lea County...
     Southern Lea County.

TX...FLASH FLOOD WATCH through Sunday evening FOR THE FOLLOWING
     ZONES... Andrews...Borden...Crane...Dawson...Ector...
     Gaines...Glasscock...Howard...Loving...Martin...Midland...
     Mitchell...Reagan...Scurry...Upton...Ward...Winkler.

&&
Hazardous weather outlook, May 24, 10:13 PM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1013 PM CDT SAT MAY 24 2014

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-260315-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
1013 PM CDT SAT MAY 24 2014 /913 PM MDT SAT MAY 24 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TO CONTINUE INTO TONIGHT ACROSS MUCH OF
THE AREA. ANY STORMS THAT DEVELOP WILL BE ACCOMPANIED BY FREQUENT
LIGHTNING...HAIL...GUSTY WINDS...AND VERY HEAVY RAINFALL. SOME
STORMS COULD BECOME SEVERE...WITH HAIL TO THE SIZE OF GOLF BALLS
OR LARGER...AND DAMAGING WINDS TO AROUND 65 MPH.

HEAVY RAINFALL RATES OF ONE TO TWO INCHES PER HOUR CAN BE
EXPECTED WITH THE STRONGER STORMS...RESULTING IN LOCALIZED FLASH
FLOODING. A FLASH FLOOD WATCH IS IN EFFECT NORTH OF THE
PECOS...INCLUDING ALL EDDY COUNTY...THROUGH SUNDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TUESDAY OVER ALL OF
WEST TEXAS AND SOUTHEAST NEW MEXICO. HEAVY RAINFALL WILL AGAIN BE
POSSIBLE...RESULTING IN LOCALIZED FLASH FLOODING. A FLASH FLOOD
WATCH IS IN EFFECT NORTH OF THE PECOS...INCLUDING ALL EDDY
COUNTY...THROUGH SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY INTO THE EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 24, 8:55 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
855 PM CDT SAT MAY 24 2014

TXZ075-082-250230-
PECOS-TERRELL-
855 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM AFFECTING
EAST CENTRAL PECOS AND NORTHEASTERN TERRELL COUNTIES UNTIL 930 PM
CDT...

THE THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF SHEFFIELD AT 855 PM
CDT...MOVING NORTHEAST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3052 10168 3047 10169 3045 10172 3042 10174
      3038 10183 3053 10198 3074 10182 3070 10180
      3068 10177 3066 10176 3065 10170 3062 10165
      3059 10166 3055 10164
TIME...MOT...LOC 0155Z 226DEG 19KT 3054 10179
Special weather statement, May 24, 10:00 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1000 PM CDT SAT MAY 24 2014

TXZ075-082-250330-
PECOS-TERRELL-
1000 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL PECOS AND NORTHEASTERN TERRELL COUNTIES UNTIL 1030 PM
CDT...

A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST OF SHEFFIELD AT
1000 PM CDT...MOVING NORTH AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3050 10180 3057 10199 3088 10188 3088 10187
      3086 10185 3081 10183 3076 10183 3075 10181
      3070 10180 3068 10177 3066 10176 3065 10170
      3064 10168
TIME...MOT...LOC 0300Z 201DEG 15KT 3062 10186
Local storm report, May 24, 10:32 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1032 PM CDT SAT MAY 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             1 S SEVEN RIVERS        32.58N 104.42W
05/24/2014  E2.75 INCH       EDDY               NM   TRAINED SPOTTER

&&

GREGORY.MURDOCH
Local storm report, May 24, 10:35 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1035 PM CDT SAT MAY 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 PM     HAIL             4 SW CARLSBAD           32.36N 104.29W
05/24/2014  E1.75 INCH       EDDY               NM   TRAINED SPOTTER

            AT CAVERNS CITY AIRPORT.

&&

GREGORY.MURDOCH
Special weather statement, May 24, 10:48 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1048 PM CDT SAT MAY 24 2014

TXZ075-250430-
PECOS-
1048 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL PECOS COUNTY UNTIL 1130 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 17 MILES SOUTHWEST OF IRAAN AT 1048
PM CDT...MOVING NORTHEAST AT 35 MPH. THIS STORM WILL CROSS
INTERSTATE 10 IN BETWEEN BAKERSFIELD AND SHEFFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR SOUTHWEST TEXAS.

&&

LAT...LON 3065 10189 3066 10220 3100 10210 3099 10208
      3100 10206 3100 10203 3099 10202 3099 10198
      3092 10187 3089 10188 3086 10185 3081 10183
      3076 10182
TIME...MOT...LOC 0348Z 208DEG 31KT 3072 10202

HUFFMAN
Local storm report, May 24, 11:00 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1100 PM CDT SAT MAY 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     HAIL             9 NE CARLSBAD           32.50N 104.13W
05/24/2014  E1.00 INCH       EDDY               NM   PUBLIC

            PUBLIC REPORTS QUARTER SIZE HAIL ALONG US HWY 62/180
            NORTHEAST OF CARLSBAD

&&

MH

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:16 PM CDTFlash Flood WarningMAFPecos, Terrell3 hr
May 24, 7:45 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell60 min
May 24, 8:06 PM CDTSpecial Weather StatementMAFReagan24 min
May 24, 8:11 PM CDTFlash Flood WarningMAFReagan3 hr
May 24, 8:12 PM CDTSpecial Weather StatementMAFPecos33 min
May 24, 8:16 PM CDTSevere Thunderstorm WarningMAFReagan59 min
May 24, 8:17 PM CDTSevere Thunderstorm WarningMAFUpton58 min
May 24, 8:27 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos, Terrell63 min
May 24, 8:37 PM CDTSevere Thunderstorm WarningMAFCulberson53 min
May 24, 8:47 PM CDTAreal Flood AdvisoryMAFCulberson3 hr
May 24, 8:55 PM CDTSpecial Weather StatementMAFCrockett35 min
May 24, 9:28 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos, Terrell62 min
May 24, 10:00 PM CDTSpecial Weather StatementMAFCrockett30 min
May 24, 10:23 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell52 min
May 24, 10:38 PM CDTAreal Flood AdvisoryMAFTerrell5 hr
May 24, 10:48 PM CDTSpecial Weather StatementMAF42 min
May 24, 11:15 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell60 min
May 24, 11:57 PM CDTSpecial Weather StatementMAFCrockett48 min
May 25, 12:08 AM CDTSevere Thunderstorm WarningMAFPecos, Terrell67 min
May 25, 12:14 AM CDTSevere Thunderstorm WarningMAFGaines61 min
May 25, 12:50 AM CDTSevere Thunderstorm WarningMAFGaines55 min
May 25, 1:18 AM CDTSpecial Weather StatementMAFTerrell57 min
May 25, 3:12 AM CDTRiver Flood WarningMAFCrockett, Terrell51 hr
May 25, 4:44 AM CDTAreal Flood AdvisoryMAFEctor, Midland3 hr
May 25, 5:20 AM CDTSpecial Weather StatementMAFEctor, Midland40 min
May 25, 5:28 AM CDTFlash Flood WarningMAFEctor3 hr
May 25, 5:37 AM CDTFlash Flood WarningMAFEctor, Midland3 hr
May 25, 7:12 AM CDTSpecial Weather StatementMAFPecos33 min
May 25, 7:18 AM CDTFlash Flood WarningMAFHoward, Martin3 hr
May 25, 7:18 AM CDTSevere Thunderstorm WarningMAFPecos42 min
May 25, 7:40 AM CDTFlash Flood WarningMAFPecos3 hr
May 25, 7:49 AM CDTSpecial Weather StatementMAFGlasscock26 min
May 25, 7:51 AM CDTAreal Flood AdvisoryMAFGlasscock3 hr
May 25, 7:59 AM CDTSevere Thunderstorm WarningMAFCrane, Pecos46 min
May 25, 8:02 AM CDTTornado WarningMAFPecos28 min
May 25, 8:29 AM CDTFlash Flood WarningMAFEctor, Midland4 hr
May 25, 8:43 AM CDTSpecial Weather StatementMAFPecos32 min
May 25, 10:01 AM CDTFlash Flood WarningMAFReagan4 hr
May 25, 10:47 AM CDTAreal Flood AdvisoryMAFMartin3 hr
May 25, 10:58 AM CDTAreal Flood AdvisoryMAFMitchell, Scurry2 hr
May 25, 12:35 PM CDTSpecial Weather StatementMAFPecos40 min
May 25, 1:13 PM CDTSpecial Weather StatementMAFPecos47 min
May 25, 1:38 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos37 min
May 25, 1:42 PM CDTTornado WarningMAFBrewster, Pecos33 min

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.